MathSciNet Relay Station
MathSciNet bibliographic data
MR1191884 51E26 (05B25 51E30)
De Vito, Paola On a class of linear spaces with mutually intersecting long lines. (Italian) Ricerche Mat. 40 (1991), no. 1, 27–32.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement